Regularity bounds for binomial edge ideals

Kazunori Matsuda, Satoshi Murai

研究成果: Article

24 引用 (Scopus)

抄録

We show that the Castelnuovo-Mumford regularity of the binomial edge ideal of a graph is bounded below by the length of its longest induced path and bounded above by the number of its vertices.

元の言語English
ページ(範囲)141-149
ページ数9
ジャーナルJournal of Commutative Algebra
5
発行部数1
DOI
出版物ステータスPublished - 2013 8 15
外部発表Yes

Fingerprint

Edge Ideals
Regularity
Castelnuovo-Mumford Regularity
Path
Graph in graph theory

ASJC Scopus subject areas

  • Algebra and Number Theory

これを引用

Regularity bounds for binomial edge ideals. / Matsuda, Kazunori; Murai, Satoshi.

:: Journal of Commutative Algebra, 巻 5, 番号 1, 15.08.2013, p. 141-149.

研究成果: Article

Matsuda, Kazunori ; Murai, Satoshi. / Regularity bounds for binomial edge ideals. :: Journal of Commutative Algebra. 2013 ; 巻 5, 番号 1. pp. 141-149.
@article{6dadd2acd473459287f62fa82c04aef5,
title = "Regularity bounds for binomial edge ideals",
abstract = "We show that the Castelnuovo-Mumford regularity of the binomial edge ideal of a graph is bounded below by the length of its longest induced path and bounded above by the number of its vertices.",
author = "Kazunori Matsuda and Satoshi Murai",
year = "2013",
month = "8",
day = "15",
doi = "10.1216/JCA-2013-5-1-141",
language = "English",
volume = "5",
pages = "141--149",
journal = "Journal of Commutative Algebra",
issn = "1939-0807",
publisher = "Rocky Mountain Mathematics Consortium",
number = "1",

}

TY - JOUR

T1 - Regularity bounds for binomial edge ideals

AU - Matsuda, Kazunori

AU - Murai, Satoshi

PY - 2013/8/15

Y1 - 2013/8/15

N2 - We show that the Castelnuovo-Mumford regularity of the binomial edge ideal of a graph is bounded below by the length of its longest induced path and bounded above by the number of its vertices.

AB - We show that the Castelnuovo-Mumford regularity of the binomial edge ideal of a graph is bounded below by the length of its longest induced path and bounded above by the number of its vertices.

UR - http://www.scopus.com/inward/record.url?scp=84881324131&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84881324131&partnerID=8YFLogxK

U2 - 10.1216/JCA-2013-5-1-141

DO - 10.1216/JCA-2013-5-1-141

M3 - Article

AN - SCOPUS:84881324131

VL - 5

SP - 141

EP - 149

JO - Journal of Commutative Algebra

JF - Journal of Commutative Algebra

SN - 1939-0807

IS - 1

ER -